# SDR CALA2017040400838

- Difficulty date: April 4, 2017
- Submitted: April 5, 2017
- Operation: Air carrier
- Aircraft: N76529
- Make and model: Boeing 737824
- Aircraft serial: 31652
- Aircraft time: 21,412 hours, 7,184 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR964411
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

21C SEAT LIGHT INOP. REMOVED AND REPLACED INOP SEAT EMERG LIGHT AT SEAT 21C. OPS CK NORMAL REF AMM 33-51-11.
